# SDR P5CA2021021700041

- Difficulty date: February 17, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,092 hours, 22,405 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: C6FT11001
- Part serial: 50260
- Condition: Inoperative
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SMOKE DET 2 INOPERATIVE.  DEFERRED PER 26-16-01-01-01, MDDR 142550, CAT C, DUE 27FEB21 19FEB21 - LOG PG 1482029 ITM 4 - CVG.  REMOVED AND REPLACED FWD CARGO DETECTOR 2 IAW AMM 26-16-01.  OPS CHECK GOOD AT THIS TIME.  THIS CLEARS DMI 142550.
